MathSciNet Relay Station
MathSciNet bibliographic data
MR2738955 (2011k:17011) 17A70 (17A30)
Zhu, Fuhai; Chen, Zhiqi Novikov superalgebras with $A\sb 0=A\sb 1A\sb 1$. Czechoslovak Math. J. 60(135) (2010), no. 4, 903–907.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement